MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Tego® Connector; Set, administration, intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Tego® Connector; Set, administration, intravascular
Catalog Number D1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
Tego® Connector
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50209191
Report Number9617594-2026-01049
Device Sequence Number6122179
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)301201(10)14823850
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14823850
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown